Topic: Glaucoma and Inversion tables

Good morning, I have Glaucoma and have recently developed a back problem.

I have been told that an Inversion Table would help, but have just read that this may cause a problem with my Glaucoma, what do you think?

Many thanks


Posted : 4 years 1 week ago top


  • states that
    people with glaucoma feel negative effects from inversion therapy, since
    it obstructs the flow of fluids that circulate in the eyes, causing
    pressure on the optic nerves.

Read more: Negative Effects of Inversion Therapy |

I think the reason the inversion table may not be a good idea is because you need to go upside-down, & this is a definite no-no in glaucoma, anything 'head upside down' puts pressure on the optic nerve in glaucoma patients, we are also advised not to do yoga for this reason.

Posted : 4 years 1 week ago top

Hello, an update on my experience. Saw my consultant yesterday, left eye with trab pressure 8, when I mentioned sight slighty worse and at my visit to the optician in August was told it was magnacular the consulatant said the worsening sight was not due to glaucoma??? The optician had covered the right eye then shown me a graph, using the left there are black lines diagonaly across the page??? consultant said this happens sometimes. The left eye is constantly watering so he did stringe the tear ducks and this morning it does seem a little better.

 Right eye pressure 16 there is some damage but this is my seeing eye, optician said vision 20/20. Consultant wants to do a trab before condition worsens when I ask about SLT he said this was to replace eye drops and anyway they did not have the £50.000 machine in the large city in which I live, nearest 50 miles away. I'm reluctant to have another operation so he has changed Lumigan to timotol, ( wrong spelling) for a months trial. Looking at the side effects of the drops it seems to be trial and error. Hope everyone else is not as confused as me, Regards, Lavengro.

Posted : 4 years 6 days ago top

So so sorry about drops etc - I have always been confused some med profs prescribe some others denigrate the effects.
What has happened to Pilogel - NO ONE KNOWS even the docs. I,m suppose to use it at night before Xalatan.
Asthma not too good right now so I,m off but not before sending you empathy and sympathy.
Trial and error!!!! Too right.

Posted : 4 years 6 days ago top

Hi All,
Lavengro what did he mean by magnacular? Did he mean macular degeneration? If so, did he test you with an Amsler Grid? Honestly, these people are so vague in explaining things properly to us.  I also have a watery left eye, which is very bad when I eat dinner, sometimes it's embarrassing when I go out for a meal, people think I've got something in my eye! I didn't realise something could be done about that, what did he do to your tear duct, did he make it bigger? I may ask my consultant about that next time I go.
As you say, your pressures are quite good, mine are 18, but my doc seems ok with that, as it is the same as when he checked it 7 months ago, & although left eye nerve is a bit damaged, it's apparently no worse, so I am happy with that for now.
Jankin, I wonder if Pilogel is going under a different name now? I'll ask my sister who works in medical pharma industry, or maybe I may find something about it on t'internet.  Sorry about your asthma, I hope you feel better soon, & the stress of glaucoma doesn't help, does it.
Bailey x

Posted : 4 years 6 days ago top

1-5 of 23

  1. 1
  2. 2
  3. 3
  4. 4
  5. 5